Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda


Journal: Math. Comp. 28 (1974), 1183-1184
Original Article: Math. Comp. 28 (1974), 141-144.
Original Article: Math. Comp. 28 (1974), 293-299.
Original Article: Math. Comp. 23 (1969), 201-205.
Original Article: Math. Comp. 25 (1971), 181-186.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-74-99682-3
PII: S 0025-5718(74)99682-3
Article copyright: © Copyright 1974 American Mathematical Society